Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 287123, 5 pages
Research Article

The Related Extension and Application of the Ši'lnikov Theorem

Department of Applied Mathematics, Guangdong University of Technology, Guangzhou 510006, China

Received 13 November 2012; Revised 21 January 2013; Accepted 1 February 2013

Academic Editor: Jin L. Kuang

Copyright © 2013 Baoying Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Maria Zaitseva, “On Universality of Transition to Chaos Scenario in Nonlinear Systems of Ordinary Differential Equations of Shilnikov’s Type,” Journal of Applied Mathematics and Physics, vol. 04, no. 05, pp. 871–880, 2016. View at Publisher · View at Google Scholar